# SDR DALA1026976901

- Difficulty date: September 2, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED STA 1710 BELOW STR 15L.  WORK ACCOMPLISHED ON NON ROUTINE CARD 168309 AND ERA 485738-14 REV ORIGINAL DURING HMV AT ST AEROSPACE SAT REF NON ROUTINE 168312 (DL75E102756).
